# SDR V0XD20210811001

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON CENTER HINGE FITTING LUG IS GOUGED. CORRECTIVE ACTION: REPAIRED THE LUG BY BLENDING DAMAGE IAW STS ENGINEERING SOLUTIONS EA 69-2021-125 P1 DATED 8/4/2021, P2 DATED 8/6/2021 AND IR DATED 8/10/2021. REQUIRES A DTA WITHIN 12 MONTHS OF RTS.
